# SDR JR2R20171113003

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Aircraft time: 63,225 hours, 53,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936021505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION UNDER SKIN AROUND AFT LAVATORY SERVICE PANEL. AREA IS JUST FORWARD OF LOWER FORWARD CORNER OF DOOR. SKIN IS BULGED WITH APPARENT COUNTERSUNK RIVET THAT IS PULLED.  REPAIRED SKIN AND INTERNAL DOUBLER FWD OF AFT LAV SERVICE DOOR IAW EA 30-2017-162.
